# SDR RRXA991146

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180 - 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, CABIN FLOOR TRACK BETWEEN STA 1180 AND STA 1200 AT BL 59 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION IAW DC8 SRM 53-1-0 PG 1 AND 51-3-0 PG 1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
